A global characterization of jet bundles of p 1 -velocities and covelocities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 1, p. 61-75
@article{AFST_1995_6_4_1_61_0,
     author = {De Le\'on, Manuel and Merino, Eugenic and Oubi\~na, Jos\'e A. and Salgado, Modesto},
     title = {A global characterization of jet bundles of $p^1$-velocities and covelocities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {1},
     year = {1995},
     pages = {61-75},
     zbl = {0846.53019},
     mrnumber = {1344717},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_1_61_0}
}
De León, Manuel; Merino, Eugenic; Oubiña, José A.; Salgado, Modesto. A global characterization of jet bundles of $p^1$-velocities and covelocities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 1, pp. 61-75. http://www.numdam.org/item/AFST_1995_6_4_1_61_0/

[1] Awane (A.) .- Sur une généralisation des structures symplectiques, Thèse de 3ème cycle, Publications de l'Institut de Recherche Mathématique Avancée, Strasbourg, 1984.

[2] Awane (A.) .- k-Symplectic structures, J. Math. Phys. 33, n° 12 (1992), pp. 4046-4052. | MR 1191763 | Zbl 0781.53024

[3] Awane (A.) . - Some affine properties of k-symplectic structures, Preprint. | MR 1614431

[4] Crampin (M.) and Thompson (G.) .- Affine bundles and integrable almost tangent structures, Math. Proc. Camb. Phil. Soc. 98 (1985), pp. 61-71. | MR 789719 | Zbl 0572.53031

[5] De Filippo (S.), Landi (G.), Marmo (G.) and Vilasi (G.) .- Tensor fields defining a tangent bundle structure, Ann. Inst. Henri-Poincaré, Physique théorique 50, n° 2 (1989), pp. 205-218. | Numdam | MR 1002820 | Zbl 0752.58010

[6] De León (M.), Méndez (I.) and Salgado (M.) .- Regular p-almost cotangent structure, J. Korean Math. Soc. 25, n° 2 (1988), pp. 273-287. | MR 968124 | Zbl 0657.53021

[7] De León (M.), Méndez (I.) and Salgado (M.) .- Integrable p-almost tangent manifolds and tangent bundles of p1-velocities, Acta Mathematica Hungarica 58, n° 1-2 (1991), pp. 45-54. | MR 1152825 | Zbl 0757.53015

[8] De León (M.), Méndez (I.) and Salgado (M.) .- p-Almost tangent structures, Rend. Circ. Mat. Palermo, Serie II, XXXVII (1988), pp. 282-294. | MR 994618 | Zbl 0672.53040

[9] De León (M.), Méndez (I.) and Salgado (M.) .- p-Almost cotangent structures, Bollettino U. M. I. 7-A, n° 7 (1993), pp. 97-107. | MR 1215103 | Zbl 0777.53033

[10] De León (M.), Merino (E.), Oubiña (J.A.) and Salgado (M.) .- A characterization of tangent and stable tangent bundles, to appear in Ann. Inst. Henri-Poincaré, Physique Théorique, 61, n° 1 (1994). | Numdam | MR 1303183 | Zbl 0815.53039

[11] De León (M.) and Rodrigues (P.R.) .- Generalized Classical Mechanics and Field Theory, North-Holland Math., Serie 112, Amsterdam (1985). | MR 808964 | Zbl 0581.58015

[12] De León (M.) and Rodrigues (P.R.) .- A contribution to the global formulation of the higher Poincaré-Cartan form, Letters in Mathematical Physics 14, n° 4 (1987), pp. 353-362. | MR 922830 | Zbl 0637.53056

[13] De León (M.) and Rodrigues (P.R.) .- Hamiltonian structures and Lagrangian field theories on jet bundles, Bol. Acad. Galega de Ciencias VII (1988), pp. 69-81.

[14] De León (M.) and Rodrigues (P.R.) .- nk-Almost Tangent Structures and the Hamiltonization of Higher Order Field Theories, J. Math. Phys. 30, n° 6 (1989), pp. 1351-1353. | MR 995781 | Zbl 0689.53018

[15] De León (M.) and Rodrigues (P.R.) .- Methods of Differential Geometry in Analytical Mechanics, North-Holland Math., Serie 152, Amsterdam (1989). | MR 1021489 | Zbl 0687.53001

[16] Méndez (I.) .- p-Estructuras casi tangentes y p-estructuras casi cotangentes, Publicaciones del Departamento de Geometría y Topología 78, Universidad de Santiago de Compostela (1990). | Zbl 0839.53022

[17] Morimoto (A.) . - Prolongations of Geometric Structures, Lecture Note, Math. Inst. Nagoya Univ. (1969). | MR 276893 | Zbl 0223.53027

[18] Nagano (T.) .- 1-Forms with the exterior derivative of maximal rank, J. Differential Geometry 2 (1968), pp. 253-264. | MR 239526 | Zbl 0172.46903

[19] Thompson (G.) . - Integrable almost cotangent structures and Legendrian bundles, Math. Proc. Camb. Phil. Soc. 101 (1987), pp. 61-78. | MR 877701 | Zbl 0629.53034

[20] Thompson (G.) and Schwardmann (U.) .- Almost tangent and cotangent structures in the large, Transactions of the Amer. Math. Soc. 327, n° 1 (1991), pp. 313-328. | MR 1012509 | Zbl 0737.53035